| ID | 49096 |
| FullText URL | |
| Author |
Haran, Dan
Jarden, Moshe
Pop, Florian
|
| Abstract | The block approximation theorem is an extensive general-
ization of both the well known weak approximation theorem from valu-
ation theory and the density property of global fields in their henseliza-
tions. It guarantees the existence of rational points of smooth affine
varieties that solve approximation problems of local-global type (see
e.g. [HJP07]). The theorem holds for pseudo real closed fields, by
[FHV94]. In this paper we prove the block approximation for pseudo-F-
closed fields K, where F is an ´etale compact family of valuations of K
with bounded residue fields (Theorem 4.1). This includes in particular
the case of pseudo p-adically closed fields and generalizations of these
like the ones considered in [HJP05].
|
| Published Date | 2013-01
|
| Publication Title |
Mathematical Journal of Okayama University
|
| Volume | volume55
|
| Issue | issue1
|
| Publisher | Department of Mathematics, Faculty of Science, Okayama University
|
| Start Page | 53
|
| End Page | 85
|
| ISSN | 0030-1566
|
| NCID | AA00723502
|
| Content Type |
Journal Article
|
| language |
English
|
| Copyright Holders | Copyright©2013 by the Editorial Board of Mathematical Journal of Okayama University
|
| File Version | publisher
|
| Refereed |
True
|
| Submission Path | mjou/vol55/iss1/2
|
| JaLCDOI |